# SDR 2007UALA01616

- Difficulty date: May 22, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 49,382 hours, 18,164 cycles
- Engine: Pwa PW2037
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CENTER FUEL TANK QTY ROSE FROM 0 TO 1300 AND RIGHT WING DOWN 2K LESS THAN LEFT WING.  [06-20-07]  AT DISPATCH TIME, FUELER COULD NOT OPEN RIGHT WING FILL VALVE   FOUND RT WING FUEL FILL VALVE STUCK IN THE OPEN POSITION.  REPLACED VALVE AND OPS CHECKED NORMAL.
